# SDR XV6A2009102800010

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- Aircraft time: 16,747 hours, 19,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERNAL EMERGENCY LIGHTS DO NOT WORK (BOTH EXTERNAL LIGHTS ON THE LEFT SIDE).
